# SDR DHL2007742003

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR AIRCRAFT SERVICES FOR AN A CHECK, RT O/B FLAP, AFT FLAP LOWER AREA HAS 2 DENTS.  REMOVED DAMAGED AREA APPROX 3.2" BY 4" CLEANED AND PREPPED AREA TO ALODINED, FABRICATED FILLER 3.2 BY 4 AND DOUBLER 6.2" BY 5.5 FROM .016" 2024-T3 PO NR 92003189.  ALODINED AND PRIMED IAW B727 SRM 51-40-20 PAR 7/8 FIG 3 AND 57-50-2 FIG4.  INSTALLED REPAIR PARTS, CURED AND FINISHED REPAIR AREA IAW B727 SRM 51-40-20 PAR 20, 22 AND 51-40-24 FIG 1.
